# SDR ASAA2014060708082

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 805 hours, 268 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016000646
- Condition: Failed
- Location: Ee Bay
- Part time: 822 hours, 275 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED.  PACK/ZONE CONTROLLER FAULT LOGGED. FAULT CLEARED & BITE CK WAS NORMAL SEVERAL TIMES.  DURING NORMAL PACK OPERATION, FAULT WOULD OCCUR AFTER APPROX 15 MINUTES.  REPLACED NR 2 PACK/ZONE TEMP CONTROLLER.  OPS CHECKED NORMAL IAW MM 21-61-20 & 21-61-00.
